Profondeur homotopique et conjecture de grothendieck
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 6, p. 823-836
@article{ASENS_2000_4_33_6_823_0,
     author = {Eyral, Christophe},
     title = {Profondeur homotopique et conjecture de grothendieck},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 33},
     number = {6},
     year = {2000},
     pages = {823-836},
     doi = {10.1016/s0012-9593(00)01054-5},
     zbl = {0978.55010},
     mrnumber = {2002e:32036},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2000_4_33_6_823_0}
}
Eyral, Christophe. Profondeur homotopique et conjecture de grothendieck. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 6, pp. 823-836. doi : 10.1016/s0012-9593(00)01054-5. http://www.numdam.org/item/ASENS_2000_4_33_6_823_0/

[1] Eilenberg S., Wilder R.L., Uniform local connectedness and contractibility, Amer. J. Math. 64 (1942) 613-622. | MR 4,87e | Zbl 0061.41103

[2] Eyral C., Tomographie des variétés singulières et théorèmes de Lefschetz, Prépublication 97-22 du LATP, UMR CNRS 6632, Marseille, 1997.

[3] Eyral C., Sur l'homotopie des espaces stratifiés, Int. Math. Research Notices 13 (1999) 717-734. | MR 2000f:57029 | Zbl 0940.55011

[4] Gray B., Homotopy Theory. An Introduction to Algebraic Topology, Academic Press, New York, 1975. | Zbl 0322.55001

[5] Grothendieck A., Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux, (SGA2), Adv. Stud. Pure Math., Vol. 2, North-Holland, Amsterdam, 1968. | MR 57 #16294 | Zbl 0197.47202

[6] Hamm H.A., Lê D.T., Lefschetz theorems on quasi projectives varieties, Bull. Soc. Math. France 113 (1985) 123-142. | Numdam | Zbl 0602.14009

[7] Hamm H.A., Lê D.T., Rectified homotopical depth and Grothendieck conjectures, in : The Grothendieck Festschrift, Progr. Math. 87, Vol. II, Birkhäuser, Boston, 1990, pp. 311-351. | MR 92j:32131 | Zbl 0725.14016

[8] Hardt R., Triangulation of subanalytic sets and proper light subanalytic maps, Invent. Math. 38 (1977) 207-217. | MR 56 #12302 | Zbl 0338.32006

[9] Lê D.T., Teissier B., Cycles évanescents, sections planes et condition de Whitney, II, in : Singularities, Part 2, (Arcata, CA, 1981), Proc. Sympos. Pures Math., Vol. 40, Amer. Math. Soc., Providence, 1983, pp. 65-103. | Zbl 0532.32003

[10] Prill D., Local classification of quotients of complex manifolds by discontinuous groups, Duke Math. J. 34 (1967) 375-386. | MR 35 #1829 | Zbl 0179.12301

[11] Spanier E.H., Algebraic Topology, Springer-Verlag, New York, 1989 ; (Corrected reprint of the 1966 original).

[12] Stallings J., Lectures on Polyhedral Topology, Tata Institute of Fundamental Research, Bombay, 1968. | Zbl 0182.26203

[13] Whitney H., Complex Analytic Varieties, Addison-Wesley, Reading, MA, 1972. | MR 52 #8473 | Zbl 0265.32008